Microlocalisation tempérée (1994)


Andronikof, Emmanuel
Mémoires de la Société Mathématique de France, Tome 57 (1994) 182 p doi : 10.24033/msmf.371
URL stable : http://www.numdam.org/item?id=MSMF_1994_2_57__1_0

Bibliographie

[An 1] Andronikof, E. : Microlocalisation tempérée des distributions et des fonctions holomorphes, I et II, C.R. Acad. Sci. t. 303, 347-350 (1986) et t. 304, n° 17, 511-514 (1987). cf. aussi Thèse d'Etat, Paris-Nord, (juin 1987). MR 88a:58186 | Zbl 0633.32010

[An 2] Andronikof, E. : Intégrales de Nilsson et faisceaux constructibles. Bull. Soc. Math. France, 120, 51-85, (1992). Numdam | MR 92k:32072 | Zbl 0761.32006

[An 3] Andronikof, E. : On C∞-singularities of regular holonomic distributions. Ann. Inst. Fourier, Grenoble, 695-705 (1992). Numdam | MR 93h:58146 | Zbl 0756.58046

[An 4] Andronikof, E. : The Kashiwara conjugation and wave-front sets of regular holonomic distributions on a complex manifold. Invent. math. 111, 35-49 (1993). MR 93k:32016 | Zbl 0785.58046

[An 5] Andronikof, E. : A microlocal version of the Riemann-Hilbert correspondance. Proc. Kyoto Sym. Microloc. Geom. Aug. 1992. N. Tose ed. (1993).

[An-MF] Andronikof, E. - Monteiro Fernandes, T. : On the tempered solutions of regular systems. in D-Modules and microlocal geometry, Proc. Lisbon 1990, W. de Gruyter (1993). Zbl 0793.58031

[An-T] Andronikof, E. - Tose, N. : Distribution boundary value problems for elliptic systems. (En préparation, cf. aussi Proc. Kyoto Sym. Microloc. Geom. Aug. 1992. N. Tose ed. (1993))

[Ao] Aoki, T. : Calcul exponentiel des opérateurs microdifférentiels d'ordre infini. Ann. Inst. Fourier, Grenoble, 33, 4, 227-250 (1983). Numdam | MR 85f:58111 | Zbl 0495.58025

[A-K-K] Aoki, T. - Kashiwara, M. - Kawai, T. : On a class of linear differential operators of infinite order with finite index. Adv. in math. 62, 155-168 (1986). MR 88c:58059 | Zbl 0628.35003

[B-C-T] Baouendi, M.S. - Chang, C.H. - Trèves, F. : Micro-local hypo-analyticity and extensions of C-R functions. J. of Differential Geom. 18, 331-391 (1983). MR 85h:32030 | Zbl 0575.32019

[Be] Bernstein, I.N. : D-Modules algébriques. Notes miméographiés distribuées à Luminy (1983). (cf. aussi Borel et al. : Algebraic D-Modules. Acad. Press (1987).

[Bj 1] Björk, J.-E. : Rings of differential operators. North-Holland (1979). Zbl 0499.13009

[Bj 2] Björk, J.-E. : Analytic D-modules. Kluwer (1993).

[Bj 3] Björk, J.-E. : Exposé au Séminaire d'Analyse Microlocale de Paris-Nord (Juin 1986).

[Br] Brylinski, J.-L. : Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques. Astérisque 140-141, 3-134 (1986). Zbl 0624.32009

[B-M-V] Brylinski, J.-L. - Malgrange, B. - Verdier, J.-L. : Transformation de Fourier géométrique. C.R. Acad. Sci., t. 297, 55-58 (1983). MR 85c:58098 | Zbl 0553.14005

[BdM] Boutet De Monvel, L. : C.R. Acad. Sci. Paris, 287, 855-856 (1978). MR 80i:58040 | Zbl 0392.35043

[B-S] Bengel, G. - Schapira, P. : Décomposition microlocale analytique des distributions. Ann. Inst. Fourier Grenoble, t. 29, fasc. 3, 101-124 (1979). Numdam | MR 81k:46050 | Zbl 0396.46039

[D'A-Z] D'Agnolo, A., Zampieri, G. : Vanishing theorem for sheaves of microfunctions at the boundary of CR manifolds. Comm. Part. Diff. Equations, 17 (56), 989-999 (1992). MR 93i:58144 | Zbl 0770.32014

[D] Dufresnoy, A. : Sur l'opérateur d'' et les fonctions différentiables au sens de Whitney. Ann. Inst. Fourier Grenoble, t. 29, fasc. 1, 229-238 (1979). Numdam | MR 80i:32050 | Zbl 0387.32011

[F] Fulton, W. : Intersection theory. Ergebnisse. Springer (1984). MR 85k:14004 | Zbl 0541.14005

[H 1] Hörmander, L. : An introduction to complex analysis in several variables. Van Nostrand (1966). Zbl 0138.06203

[H 2] Hörmander, L. : The analysis of linear partial differential operators I, Grund. der math. Wiss. 256, Springer (1983). MR 85g:35002a | Zbl 0521.35001

[K 1] Kashiwara, M. : On the maximally overdetermined systems of partial differential equations I. Publ. R.I.M.S. Kyoto Univ. 10, 563-579 (1975). Zbl 0313.58019

[K 2] Kashiwara, M. : On the holonomic systems of linear differential equations II. Inventiones Math. 49, 121-135 (1979). MR 80a:58035 | Zbl 0401.32005

[K 3] Kashiwara, M. : Faisceaux constructibles et systèmes holonômes à points singuliers réguliers. Sém. Goulaouic-Schwartz. Ecole Polytechnique (1979-1980). Numdam |

[K 4] Kashiwara, M. : Systems of microdifferential equations. (Cours à l'Université Paris-Nord). T. Monteiro Fernandes (ed.). Progress in Math. Birkhäuser (1983). MR 86b:58113 | Zbl 0521.58057

[K 5] Kashiwara, M. : The Riemann-Hilbert problem for holonomic systems. Publ. R.I.M.S., Kyoto Univ., t. 20, 319-365 (1984). MR 86j:58142 | Zbl 0566.32023

[K 6] Kashiwara, M. : Regular holonomic D-modules and distributions on complex manifolds. Adv. Stud. in Pure Math., 8, 199-206 (1986). MR 88g:32018 | Zbl 0613.14015

[K-K 1] Kashiwara, M. - Kawai, T. : Second microlocalization and asymptotic expansions - in Lecture Notes in Physics 126, Springer 21-56 (1980). MR 81i:58038 | Zbl 0458.46027

[K-K 2] Kashiwara, M. - Kawai, T. : On the holonomic systems of microdifferential equations, III. Systems with regular singularities. Publ. R.I.M.S., Kyoto, Univ., t. 17, 813-979 (1981). MR 83e:58085 | Zbl 0505.58033

[K-K 3] Kashiwara, M. - Kawai, T. : On the boundary value problems for elliptic systems of linear differential equations. Proc. Japan Acad. 49, 164-168 (1972). MR 54 #1319b | Zbl 0279.35037

[K-S 1] Kashiwara, M. - Schapira, P. : Micro-hyperbolic systems. Acta Math., 142, 1-55 (1979). MR 80b:58060 | Zbl 0413.35049

[K-S 2] Kashiwara, M. - Schapira, P. : Microlocal study of sheaves. Astérisque 128 (1985). MR 87f:58159 | Zbl 0589.32019

[K-S 3] Kashiwara, M. - Schapira, P. : Sheaves on manifolds. Grundlehren der math. Wiss. 292, Springer (1990). MR 92a:58132 | Zbl 0709.18001

[Kat] Kataoka, K. : On the theory of Radon transformation of hyperfunctions. J. Fac. Sc. Univ. Tokyo IA, 28, n, 331-413 (1981). MR 84e:58067 | Zbl 0576.32008

[L] Laurent, Y. : Microlocal operators with plurisubharmonic growth. Comp. Math. 86, 23-67 (1993). Numdam | MR 94a:32017 | Zbl 0789.35191

[Ma] Martineau, A. : Distributions et valeurs au bord des fonctions holomorphes. Proc. Intern. Summer course on the theory of Distributions, Lisbon, 193-326 (1964). cf. Oeuvre de André Martineau. Publ. C.N.R.S. (1977). MR 36 #2833

[Me] Mebkhout, Z. : Une équivalence de catégories. Comp. Math. 51, 51-62 (1984), et : Une autre équivalence de catégories. Comp. Math. 51, 63-88 (1984). Numdam | MR 85k:58072 | Zbl 0566.32021

[S-K-K] Sato, M. - Kawai, T. - Kashiwara, M. : Hyperfunctions and pseudo-differential equations - in Proceedings Katata 1971, Komatsu H. (ed.), Lecture Notes in Math. 287, Springer-Verlag, 265-529 (1973). Zbl 0277.46039

[S 1] Schapira, P. : Microdifferential systems in the complex domain. Grund. der math. Wiss. 269, Springer (1985). MR 87k:58251 | Zbl 0554.32022

[S 2] Schapira, P. : Front d'onde analytique au bord II. Sem. E.D.P. Ecole Polytechn. Exposé 13 (1986). Numdam | Zbl 0638.58027

[S-S] Schapira, P. - Schneiders, J-P. : Paires elliptiques I. Finitude et dualité. C.R.A.S. Paris 311, 83-86 (1990). MR 91i:32009 | Zbl 0718.32011

[S-T] Schapira, P. - Trépreau, J-M. : Microlocal pseudoconvexity and "edge of the wedge" theorems. Duke math. J., 61, No. 1, 105-118 (1990). MR 91f:32019 | Zbl 0722.32012

[Ud] Uchida, M. : Microlocal analysis of diffraction by a corner. Ann. scient. Éc. Norm. Sup. 4s., 25, 47-75 (1992). Numdam | MR 93b:35004 | Zbl 0749.58053

[Uk] Uchikoshi, K. : Symbol theory of microlocal operators. Publ. RIMS, Kyoto Univ. 24, 547-584 (1988). MR 89k:58267 | Zbl 0702.35006

[V] Verdier, J.-L. : Spécialisation de faisceaux et monodromie modérée. Astérisque 101 et 102, 332-364 (1983). MR 86f:32010 | Zbl 0532.14008